# SDR SWAA2012121010448

- Difficulty date: November 14, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546550
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD AND AFT FACE OF FRAME IN THE AFT CARGO COMPARTMENT AT BS 787 BETWEEN STR  27L AND STR 27R.  REPAIRED FRME IN THE AFT CARGO COMPARTMENT AT BS 787 BETWEEN STR 27L AND STR 27R IAW B737-300 SRM 53-00-07-2R-3 REPAIR 3 DUE TO REMOVED
